MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE

PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE
Model Number INTELLIBRIDGE EC40/80
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: serial number and udi has been requested; no information is provided or made available at time of report.E1: institution phone # (b)(6).E1: reporter phone # (b)(6).The remote service engineer (rse) advised the customer to check the standby parameter setting and to restart the device to resolve the issue.The device was operational after restarting the device.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
It was reported that the intellibridge ec80 hub is not reporting ventilator alarms to the central station.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
After further review, this case was determined to be non-reportable with philips.There was no report of death or serious injury nor was there a report of any user or patient impact.The customer was reporting that the respirator alarms do not always go back to the central unit.The primary alarms are provided by the connected non philips device (i.E.Ventilator) and are provided independent of the intellibridge module/ monitor.The investigation may reveal that the alarm configuration may need to change at the module so that alarms are provided to match the external device alarm priority levels - note that the loss of communication between the module and the third party ventilator would not interrupt monitoring and alarm functions of the philips bedside monitor, and that the ventilator would still provide audible alarms as appropriate.Also note that interruption of data acquisition via the module would generate an inop message and alarm tone.The remote service engineer (rse) advised the customer to check the standby parameter setting and to restart the device.The rse also indicated that he suspects that the network cables the customer is using are not suitable (shielded whereas it should be unshielded) which could untimely interference and disconnections.It was advised that the network cables be replaces, changed from shielded to unshielded.The customer was advised to restart the device to resolve the issue.The device was operational after restarting the device and there has been no feedback from the customer since the replacement cables were ordered.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIBRIDGE
Common Device Name
INTELLIBRIDGE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22383875
Report Number1218950-2025-000376
Device Sequence Number15238346
Product Code MHX
UDI-Device Identifier00884838090811
UDI-Public(01)00884838090811
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIBRIDGE EC40/80
Device Catalogue Number865056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown